Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Equivalence of a problem in measure theory to a problem in the theory of Vector Lattices


Author: George W. Mackey
Journal: Bull. Amer. Math. Soc. 50 (1944), 719-722
DOI: https://doi.org/10.1090/S0002-9904-1944-08220-7
MathSciNet review: 0010782
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1944-08220-7